# SDR USAA2010030890515

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 28,439 hours, 17,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1788 - ORD - EEL - LENS MISSING ON NR 2 RIGHT DOOR EMERGENCY EXIT LIGHT.  MAINTENANCE REPLACED LENS ON NR 2 RIGHT DOOR EMERGENCY EXIT LIGHT.
